zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Two strong convergence theorems for Bregman strongly nonexpansive operators in reflexive Banach spaces. (English) Zbl 1226.47089
Summary: We study the convergence of two iterative algorithms for finding common fixed points of finitely many Bregman strongly nonexpansive operators in reflexive Banach spaces. Both algorithms take into account possible computational errors. We establish two strong convergence theorems and then apply them to the solution of convex feasibility, variational inequality and equilibrium problems.

47J25Iterative procedures (nonlinear operator equations)
47H05Monotone operators (with respect to duality) and generalizations
47H09Mappings defined by “shrinking” properties
49J40Variational methods including variational inequalities
90C25Convex programming
Full Text: DOI
[1] Bauschke, H. H.; Borwein, J. M.: On projection algorithms for solving convex feasibility problems, SIAM rev. 38, 367-426 (1996) · Zbl 0865.47039 · doi:10.1137/S0036144593251710
[2] Rockafellar, R. T.: Monotone operators and the proximal point algorithm, SIAM J. Control optim. 14, 877-898 (1976) · Zbl 0358.90053 · doi:10.1137/0314056
[3] Blum, E.; Oettli, W.: From optimization and variational inequalities to equilibrium problems, Math. student 63, 123-145 (1994) · Zbl 0888.49007
[4] Butnariu, D.; Kassay, G.: A proximal-projection method for finding zeroes of set-valued operators, SIAM J. Control optim. 47, 2096-2136 (2008) · Zbl 1208.90133 · doi:10.1137/070682071
[5] Facchinei, F.; Pang, J. -S.: Finite-dimensional variational inequalities and complementarity problems, Finite-dimensional variational inequalities and complementarity problems 1 and 2 (2003) · Zbl 1062.90002
[6] Kinderlehrer, D.; Stampacchia, G.: An introduction to variational inequalities and their applications, (1980) · Zbl 0457.35001
[7] Bauschke, H. H.; Borwein, J. M.; Combettes, P. L.: Essential smoothness, essential strict convexity, and Legendre functions in Banach spaces, Commun contemp. Math. 3, 615-647 (2001) · Zbl 1032.49025 · doi:10.1142/S0219199701000524
[8] Bonnans, J. F.; Shapiro, A.: Perturbation analysis of optimization problems, (2000) · Zbl 0966.49001
[9] Bauschke, H. H.; Borwein, J. M.: Legendre functions and the method of random Bregman projections, J. convex anal. 4, 27-67 (1997) · Zbl 0894.49019 · emis:journals/JCA/vol.4_no.1/
[10] Reich, S.; Sabach, S.: A strong convergence theorem for a proximal-type algorithm in reflexive Banach spaces, J. nonlinear convex anal. 10, 471-485 (2009) · Zbl 1180.47046 · http://www.ybook.co.jp/online/jncae/vol10/p471.html
[11] Censor, Y.; Lent, A.: An iterative row-action method for interval convex programming, J. optim. Theory appl. 34, 321-353 (1981) · Zbl 0431.49042 · doi:10.1007/BF00934676
[12] Butnariu, D.; Iusem, A. N.: Totally convex functions for fixed points computation and infinite dimensional optimization, (2000) · Zbl 0960.90092
[13] Butnariu, D.; Censor, Y.; Reich, S.: Iterative averaging of entropic projections for solving stochastic convex feasibility problems, Comput. optim. Appl. 8, 21-39 (1997) · Zbl 0880.90106 · doi:10.1023/A:1008654413997
[14] Butnariu, D.; Resmerita, E.: Bregman distances, totally convex functions and a method for solving operator equations in Banach spaces, Abstr. appl. Anal. 2006, 1-39 (2006) · Zbl 1130.47046 · doi:10.1155/AAA/2006/84919
[15] Resmerita, E.: On total convexity, Bregman projections and stability in Banach spaces, J. convex anal. 11, 1-16 (2004) · Zbl 1080.46010 · http://www.heldermann.de/JCA/JCA11/jca11001.htm
[16] Bregman, L. M.: The relaxation method for finding the common point of convex sets and its application to the solution of problems in convex programming, USSR comput. Math. and math. Phys. 7, 200-217 (1967) · Zbl 0186.23807
[17] Reich, S.; Sabach, S.: Two strong convergence theorems for a proximal method in reflexive Banach spaces, Numer. funct. Anal. optim. 31, 22-44 (2010) · Zbl 1200.47085 · doi:10.1080/01630560903499852
[18] Censor, Y.; Reich, S.: Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization, Optimization 37, 323-339 (1996) · Zbl 0883.47063 · doi:10.1080/02331939608844225
[19] Reich, S.: A weak convergence theorem for the alternating method with Bregman distances, , 313-318 (1996) · Zbl 0943.47040
[20] Bruck, R. E.; Reich, S.: Nonexpansive projections and resolvents of accretive operators in Banach spaces, Houston J. Math. 3, 459-470 (1977) · Zbl 0383.47035
[21] Reich, S.: A limit theorem for projections, Linear multilinear algebra 13, 281-290 (1983) · Zbl 0523.47040 · doi:10.1080/03081088308817526
[22] Bauschke, H. H.; Borwein, J. M.; Combettes, P. L.: Bregman monotone optimization algorithms, SIAM J. Control optim. 42, 596-636 (2003) · Zbl 1049.90053 · doi:10.1137/S0363012902407120
[23] S. Reich, S. Sabach, Existence and approximation of fixed points of Bregman firmly nonexpansive mappings in reflexive Banach spaces, in: Fixed-Point Algorithms for Inverse Problems in Science and Engineering, Springer, New York (in press). · Zbl 1245.47015
[24] Ambrosetti, A.; Prodi, G.: A primer of nonlinear analysis, (1993) · Zbl 0781.47046
[25] Takahashi, W.; Takeuchi, Y.; Kubota, R.: Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces, J. math. Anal. appl. 341, 276-286 (2008) · Zbl 1134.47052 · doi:10.1016/j.jmaa.2007.09.062
[26] Combettes, P. L.; Hirstoaga, S. A.: Equilibrium programming in Hilbert spaces, J. nonlinear convex anal. 6, 117-136 (2005) · Zbl 1109.90079
[27] Phelps, R. R.: Convex functions, monotone operators, and differentiability, Lecture notes in mathematics 1364 (1993) · Zbl 0921.46039